MAUDE Adverse Event Report: ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH SEVENTH GENERATION; COMFORT APPLICATOR TAMPONS LIGHT

ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH SEVENTH GENERATION; COMFORT APPLICATOR TAMPONS LIGHT
Model Number 67668400
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
Consumer noticed that plastic applicator has sharp edges.Did not use the product.
 
Event or Problem Description

Brand Name
SEVENTH GENERATION
Common Device Name
COMFORT APPLICATOR TAMPONS LIGHT
Manufacturer (Section D)
ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH
fabrikstrasse 30
grosspostwitz, saxony 02692
GM  02692
MDR Report Key13239480
Report Number1648563-2022-00003
Device Sequence Number19815214
Product Code HEB
UDI-Device Identifier00732913447824
UDI-Public00732913447824
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/12/2022
Report Date (Section F) 01/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number67668400
Device Lot Number120826196 22:18
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/16/2021
Event Location Home
Date Report to Manufacturer01/12/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/12/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/12/2022